# SDR MASA2012011064341

- Difficulty date: January 10, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 20,310 hours, 16,042 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MOMENTARY BURNING SMELL IN THE COCKPIT AND CABIN.  MX TROUBLESHOT TO NR 2 A/C PACK.  REMOVED AND REPLACE NR 2 A/C PACK
